Instability of type II blow up for the quintic nonlinear wave equation on $\mathbb{R}^{3+1}$
We prove that the blow up solutions of type II character constructed by Krieger-Schlag-Tataru [21] as well as Krieger-Schlag [20] are unstable in the energy topology in that there exist open data sets whose closure contains the dataof the preceding type II solutions and such that data in these sets lead to solutionsscattering to zero at time $t≠+\infty$.
Cite this item
Krieger, J., & Nahas, J. E. (2015). Instability of type II blow up for the quintic nonlinear wave equation on $\mathbb{R}^{3+1}$. Bulletin de La Société Mathématique de France, 143(2), 339–355. https://doi.org/10.24033/bsmf.2690
Click Copy to copy the citation, or select the text manually.
TypeIIUnstable.pdf
openaccess
154.97 KB
Adobe PDF
006c4168475ff725ce0022197d1f68f9